# SDR ASAA1150839

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,670 hours, 5,513 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG ANTI ICE "BLUE" LIGHT BULB BURNED OUT.  FOUND LT ENG CWL ANTI ICE VLV C/B A 7 OPEN.  VISUALLY INSP CWL ANTI ICE VLV C/B BEHIND PANEL.  NO DEFECT NOTED.  RESET C/B IAW AMM TASK 20 60 01 860 801.  TESTED LT ENG CWL ANTI ICE IAW AMM TASK 30 21 00 710 801.  OPS GOOD.
